International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 233-242
Pareto optimality for nonlinear infinite dimensional control systems
1University of Thessaloniki, School of Technology, Thessaloniki 54006, Greece
2University of California, 1015 Department of Mathematics, Davis 95616, California, USA
Received 2 February 1989; Revised 3 April 1989
Copyright © 1990 Evgenios P. Avgerinos and Nikolaos S. Papageorgiou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this note we establish the existence of Pareto optimal solutions for nonlinear, infinite dimensional control systems with state dependent control constraints and an integral criterion taking values in a separable, reflexive Banach lattice. An example is also presented in detail. Our result extends earlier ones obtained by Cesari and Suryanarayana.